# SDR 20000713SH013

- Difficulty date: January 13, 1999
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N2606
- Make and model: Cessna 650
- Aircraft serial: 6500194
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Diode
- Part number: 62184165
- Condition: Open
- Location: Circuit Board
- Part time: 3,630 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER WOULD NOT STOW IN NORMAL OR EMERGENCY RE-STOW.  FOUND NO POWER TO ISOLATION VALVE WHEN STOW WAS COMMANDED IN NORMAL OR EMERGENCY STOW.  FOUND DIODE D91 OPEN ON PC BOARD 62184165.  SUBMITTER RECOMMENDED MAKING THE EMERGENCY STOW A FULLY REDUNDANT CIRCUIT.  (X)
